Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Feb 28, 2017, 8:06 PM EST for Berrien County, Cass County, Michigan; LaPorte County, Saint Joseph County, Indiana. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2017, 8:06 PM EST (01:06 UTC)
- Expired
- Feb 28, 2017, 9:00 PM EST
- In force
- 54 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 8:18 PM EST | HAIL 0.5 | 1 Wnw Michigan City, IN | . |
| Feb 28, 8:25 PM EST | HAIL 1 | Three Oaks, MI | . |
| Feb 28, 8:33 PM EST | HAIL 1 | Galien, MI | . |
| Feb 28, 8:50 PM EST | TSTM WND DMG | Niles, MI | MULTIPLE TREES AND POWER LINES DOWNED IN AREA. LARGEST WAS 1 FOOT IN DIAMETER. |
| Feb 28, 8:54 PM EST | TORNADO | Niles, MI | EF-1 TORNADO CONFIRMED. TORNADO TOUCHED DOWN IN DOWNTOWN NILES NEAR EAST ELEMENTARY SCHOOL. EXTENSIVE TREE DAMAGE ALONG WITH MINOR TO SIGNIFICANT STRUCTURAL DAMAGE TO HOMES OCCURRED IN ABOUT A 5 BLOCK AREA. ESTIMATED PEAK WIND 105 MPH, PATH LENGTH 0.6 MILES, P |
| Feb 28, 8:58 PM EST | TORNADO | 3 N Pokagon, MI | EF-1 TORNADO CONFIRMED.TORNADO TOUCHED DOWN IN FIELD SOUTHWEST OF DOWAGIAC AND TRACKED ACROSS SOUTH SIDE OF TOWN. TWO MOBILE HOMES DESTROYED ALONG WITH WIDESPREAD TREE DAMAGE, AND ADDITIONAL MINOR DAMAGE TO A HOUSE. ESTIMATED PEAK WINDS OF 105 MPH, PATH LENGTH |
| Feb 28, 9:00 PM EST | TSTM WND DMG | Dowagiac, MI | A FEW POWER POLES DOWNED ON M51. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 7:37 PM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.7
The text
As transmitted.
882
WUUS53 KIWX 010106
SVRIWX
INC091-141-MIC021-027-010200-
/O.NEW.KIWX.SV.W.0011.170301T0106Z-170301T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
806 PM EST TUE FEB 28 2017
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northwestern St. Joseph County in north central Indiana...
Northern La Porte County in northwestern Indiana...
Northwestern Cass County in southwestern Michigan...
Berrien County in southwestern Michigan...
* Until 900 PM EST/800 PM CST/
* At 805 PM EST/705 PM CST/, severe thunderstorms were located along
a line extending from 12 miles north of Long Beach to near Beverly
Shores to Merrillville, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
South Bend, Michigan City, La Porte, Niles, Dowagiac, Westville,
Buchanan, Trail Creek, Fair Plain, Bridgman, New Buffalo, New
Carlisle, Berrien Springs, Three Oaks, Long Beach, Stevensville,
Pottawattamie Park, Shorewood-Tower Hill, Shorewood-Tower
Hills-Harbert and Bertrand.
This includes the following highways...
INTERSTATE 80 IN INDIANA between MILE MARKERs 38 and 74.
INTERSTATE 94 IN INDIANA between MILE MARKERs 33 and 45.
INTERSTATE 94 IN MICHIGAN between MILE MARKERs 0 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8622 4207 8607 4188 8610 4159 8645
4151 8693 4171 8693 4173 8691 4178 8695
4194 8670 4204 8664 4213 8622
TIME...MOT...LOC 0105Z 254DEG 56KT 4192 8692 4167 8701 4148 8731
HAIL...1.00IN
WIND...60MPH
$$
MARSILI1 follow-up statement
498
WWUS53 KIWX 010135
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
835 PM EST TUE FEB 28 2017
INC091-141-MIC021-027-010200-
/O.CON.KIWX.SV.W.0011.000000T0000Z-170301T0200Z/
St. Joseph IN-La Porte IN-Cass MI-Berrien MI-
835 PM EST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
EST/800 PM CST/ FOR NORTHWESTERN ST. JOSEPH...NORTHERN LA PORTE...
NORTHWESTERN CASS AND BERRIEN COUNTIES...
At 835 PM EST/735 PM CST/, severe thunderstorms were located along a
line extending from near Benton Heights to near Buchanan to
Westville, moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
South Bend, Michigan City, La Porte, Niles, Dowagiac, Westville,
Buchanan, Trail Creek, Fair Plain, Bridgman, New Buffalo, New
Carlisle, Berrien Springs, Three Oaks, Long Beach, Stevensville,
Pottawattamie Park, Shorewood-Tower Hill, Shorewood-Tower
Hills-Harbert and Bertrand.
This includes the following highways...
INTERSTATE 80 IN INDIANA between MILE MARKERs 38 and 74.
INTERSTATE 94 IN INDIANA between MILE MARKERs 33 and 45.
INTERSTATE 94 IN MICHIGAN between MILE MARKERs 0 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8622 4207 8607 4188 8610 4159 8645
4151 8693 4171 8693 4173 8691 4178 8695
4194 8670 4204 8664 4213 8622
TIME...MOT...LOC 0135Z 253DEG 56KT 4211 8635 4179 8644 4156 8692
HAIL...1.00IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 6:10 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 28, 6:10 PM EST, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 610 PM EST Tue Feb 28 2017 .SYNOPSIS... Issued at 602 PM EST Tue Feb 28 2017 Showers and thunderstorms will develop late this afternoon and become more numerous tonight. Strong to severe thunderstorms are likely tonight as a strong cold front approaches. Temperatures will warm into the lower to middle 60s this evening and then turn colder Wednesday behind the front with chances for snow showers lingering into Friday. && .SHORT TERM...(Tonight and Wednesday) Issued at 252 PM EST Tue Feb 28 2017 Double barrel sfc cyclone through the plains will consolidate invof of primary sfc reflection deepening currently across central IA. Strong sw trough in the process of ejecting out of AZ attm with upper jet streak kicking out into the TX panhandle with standing mtn wave clouds noted in se AZ. Downstream warm sector deepening rapidly and no doubt aided by thinning high clouds/strong low level warm advection back west across MO/wrn IL/se IA. Given upticking theta-e reservoir here and escalating mass flux on nose of LLJ through I-80 in central IL...expect convection will initiate here twd 21Z and rapidly track ne...expand east along warm advection wing through wrn/nrn zones with a risk of large hail. Primary potential severe event expected to unfold overnight as potent cyclone shifts ne into wrn lower MI by midnight. Expect multiple storm clusters will develop within moisture rich and unstable theta-e ridge across the area. Breath of background synoptic based flow certainly warrants higher bound severe probs esp with swd extent with wind damage the greatest threat. However QLCS tornado processes bear watching particularly south of the US24 corridor either side of midnight as 0-1KM shear goes off chart. Composite outflow should push much if not all precip out of the area by daybreak although concede a small risk of shra still possible Wed am with actual fropa. && .LONG TERM...(Wednesday night through Monday) Issued at 252 PM EST Tue Feb 28 2017 Attention this period begins with secondary clipper digging through the srn lakes late Thu. Fairly pronounced low level warm advection wing ahead of this system suggests sct shsn by aftn through evening and some minimal snow accums far nw Thu evening. Otherwise flow aloft flattens quickly through the weekend as temps snap back to above normal as strong warm advection overspreads the area beginning Sat. Will keep with prior warmer hedged temps Sat-Mon as yet another vigorous cyclone develops west through the nrn plains with rain chcs increasing along swd trailing cold front Mon-Mon night. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 602 PM EST Tue Feb 28 2017 Several mid and upper level speed maxima continue to eject along the base of the trof and along the cold front over il/ia/wi. Convection will persist in the warm sector ahead of the front extending from cemtral il into SW Lower MI through 04Z. Focus then turns to the cold front as the mid level and upper level trof begin to phase with a well organized squall line to affect much of the forecast area through 07/09Z. Expect that there will be LLWS as the front sweeps through. Widespread IFR and LIFR conditions to prevail through the period. (For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1229 PM EST Tue Feb 28 2017 Gulf moisture surging nne into the Midwest this aftn was resulting in lowering ceilings and vsbys in stratus/-dz/-ra/br. IFR conditions should persist into early this eve before nrn IN gets more firmly entrenched in the warm sector later this eve when conditions should improve to vfr. However, a couple rounds of TSRA also expected this eve and overnight with hail and strong gusty winds. Ceilings should lower behind the front Wed, especially at SBN as winds veer to nwly. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 5 AM EST Wednesday for LMZ043-046. && SYNOPSIS...Lewis SHORT TERM...T LONG TERM...T AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 28, 3:44 PM EST, 4 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 344 PM EST Tue Feb 28 2017 INZ004>009-MIZ077>081-OHZ001-002-004-005-015-016-024-025-011000- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Berrien-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 344 PM EST Tue Feb 28 2017 This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Late this afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous tonight. Some storms may be severe with a threat for large hail early this evening and damaging winds overnight. Locally heavy rainfall may lead to minor flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-012>018-020-022>027-032>034-011000- La Porte-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley- Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant- Blackford-Jay- 344 PM EST Tue Feb 28 2017 /244 PM CST Tue Feb 28 2017/ This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...This afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous tonight. Some storms will be severe with a threat for large hail early this evening and damaging winds overnight, especially along and south of Route 30. Locally heavy rainfall may lead to minor flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-011000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 344 PM EST Tue Feb 28 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous this evening. Some of the storms this evening may produce storm force wind gusts and large hail. Conditions will be hazardous to small craft tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Conditions hazardous to small craft are expected Wednesday into Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Feb 28, 6:54 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 SSE NEW HAVEN 41.04N 85.00W
02/28/2017 U1.00 INCH ALLEN IN TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 6:59 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 2 SSW ROLLING HILLS 41.00N 85.28W
02/28/2017 E1.00 INCH ALLEN IN PUBLIC
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, Feb 28, 7:12 PM EST, 54 minutes before
Special Weather Statement National Weather Service Northern Indiana 712 PM EST TUE FEB 28 2017 OHZ004-005-015-016-010045- Henry-Defiance-Putnam-Paulding- 712 PM EST TUE FEB 28 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PUTNAM...SOUTHEASTERN DEFIANCE...CENTRAL PAULDING AND SOUTHEASTERN HENRY COUNTIES... At 711 PM EST, a strong thunderstorm was located near Paulding, or 13 miles southeast of Hicksville, moving east at 55 mph. Winds in excess of 30 mph and nickel size hail are possible with this storm. Locations impacted include... Defiance, Paulding, Antwerp, Continental, Holgate, Oakwood, Hamler, Melrose, Malinta, Florida, Latty, Cecil, Broughton, New Bavaria, Arthur, Charloe, Ayersville, Wisterman, Worstville and Prentiss. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4106 8468 4119 8475 4139 8404 4113 8394 TIME...MOT...LOC 0011Z 254DEG 48KT 4113 8465 MARSILI
Special weather statement, Feb 28, 7:15 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Northern Indiana
715 PM EST TUE FEB 28 2017
MIZ081-010045-
Hillsdale-
715 PM EST TUE FEB 28 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HILLSDALE COUNTY...
At 715 PM EST, a strong thunderstorm was located near Hillsdale,
moving northeast at 60 mph.
Wind gusts to 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Hillsdale, Hudson, Jerome, Somerset, Pittsford, Ransom, North Adams,
Shadyside, Osseo and Somerset Center.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4184 8436 4176 8456 4191 8469 4207 8439
4207 8437
TIME...MOT...LOC 0015Z 237DEG 51KT 4188 8454
MARSILILocal storm report, Feb 28, 7:23 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 2 N FAIRFIELD CENTER 41.51N 85.13W
02/28/2017 E1.25 INCH DE KALB IN AMATEUR RADIO
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 7:25 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL PAULDING 41.14N 84.58W
02/28/2017 E1.00 INCH PAULDING OH TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:15 PM EST | Special Weather Statement | IWX | Hillsdale | 30 min |
| Feb 28, 8:52 PM EST | Severe Thunderstorm Warning | IWX | Berrien, Cass, Saint Joseph | 53 min |
| Feb 28, 9:40 PM EST | Severe Thunderstorm Warning | IWX | Branch, Hillsdale, Saint Joseph | 50 min |
| Feb 28, 9:54 PM EST | Tornado Warning | IWX | Branch, Hillsdale | 36 min |
| Feb 28, 9:59 PM EST | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 46 min |
| Feb 28, 10:01 PM EST | Areal Flood Advisory | IWX | Berrien, Cass | 6 hr |
| Feb 28, 10:17 PM EST | Flash Flood Warning | IWX | Cass, Saint Joseph | 6 hr |
| Feb 28, 11:05 PM EST | Special Weather Statement | IWX | Hillsdale | 25 min |
| Feb 28, 11:12 PM EST | Tornado Warning | IWX | Hillsdale | 31 min |
| Feb 28, 11:22 PM EST | Severe Thunderstorm Warning | IWX | Hillsdale | 37 min |
| Mar 1, 12:40 AM EST | Severe Thunderstorm Warning | IWX | Berrien, Cass | 65 min |
| Mar 1, 1:30 AM EST | Severe Thunderstorm Warning | IWX | Saint Joseph | 45 min |
| Mar 1, 1:35 AM EST | Severe Thunderstorm Warning | IWX | Branch, Cass, Saint Joseph | 40 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | IWX | Hillsdale | 39 min |
| Mar 1, 2:29 AM EST | Severe Thunderstorm Warning | IWX | Hillsdale | 61 min |
| Mar 1, 10:54 AM EST | Wind Advisory | IWX | Hillsdale | 11 hr |
| Feb 28, 7:32 PM EST | Special Marine Warning | IWX | 118 min | |
| Feb 28, 8:20 PM EST | Special Marine Warning | IWX | 85 min | |
| Feb 28, 9:15 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 30 min |
| Feb 28, 9:36 PM EST | Tornado Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Feb 28, 9:45 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Saint Joseph | 45 min |
| Feb 28, 10:01 PM EST | Tornado Warning | IWX | Elkhart, Saint Joseph | 29 min |
| Feb 28, 10:09 PM EST | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Feb 28, 10:27 PM EST | Special Marine Warning | IWX | 93 min | |
| Feb 28, 10:29 PM EST | Tornado Warning | IWX | Elkhart, LaGrange | 31 min |
| Feb 28, 10:52 PM EST | Tornado Warning | IWX | LaGrange, Steuben | 23 min |
| Mar 1, 12:18 AM EST | Special Marine Warning | IWX | 87 min | |
| Mar 1, 12:56 AM EST | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 49 min |
| Mar 1, 1:01 AM EST | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 44 min |
| Mar 1, 1:22 AM EST | Severe Thunderstorm Warning | IWX | Pulaski, White | 38 min |
| Mar 1, 1:43 AM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 34 min |
| Mar 1, 2:06 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more | 39 min |
| Mar 1, 2:24 AM EST | Special Weather Statement | IWX | Huntington, Miami, Wabash | 51 min |
| Mar 1, 2:31 AM EST | Tornado Warning | IWX | Allen | 29 min |
| Mar 1, 2:59 AM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 2 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.